Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 553, NWS Jackson, MS

August 31, 2012Catahoula Parish, Franklin Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Aug 31, 2012, 4:19 AM CDT for Catahoula Parish, Franklin Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2012, 4:19 AM CDT (09:19 UTC)
Expired
Aug 31, 2012, 5:15 AM CDT
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Catahoula Parish, LA, Franklin Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WUUS54 KJAN 310919
SVRJAN
LAC025-041-311015-
/O.NEW.KJAN.SV.W.0553.120831T0919Z-120831T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
  FRANKLIN PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF WINNSBORO...

* UNTIL 515 AM CDT

* AT 419 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ENTERPRISE MOVING NORTHEAST
  AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JIGGER AND WISNER BY 440 AM CDT...
  LIDDIEVILLE BY 445 AM CDT...
  WINNSBORO BY 455 AM CDT...
  CROWVILLE BY 515 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3190 9202 3194 9200 3193 9191 3199 9190
      3206 9192 3210 9188 3212 9189 3217 9185
      3225 9177 3232 9176 3223 9153 3221 9155
      3220 9150 3202 9152 3173 9181
TIME...MOT...LOC 0919Z 216DEG 24KT 3193 9186

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 4:00 AM CDT, 19 minutes earlier.

Area forecast discussion, Aug 31, 4:00 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 AM CDT FRI AUG 31 2012

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...TROPICAL DEPRESSION
ISAAC WILL CONTINUE TO LIFT NORTH ACROSS CENTRAL AND NORTH
ARKANSAS...AND INTO MISSOURI TODAY.  LOW LEVEL MOISTURE WILL
CONTINUE TO SURGE NORTHWARD OVER THE CWA IN HIS WAKE CAUSING BANDS
OF SHOWERS...ALONG WITH AN EMBEDDED THUNDERSTORM OR TWO...TO
CONTINUE TO ALSO MOVE NORTHWARD OVER THE FORECAST AREA TODAY.

JUST AS WE SAW ON THURSDAY...THERE WILL BE THE POTENTIAL FOR A FEW
TORNADOES TO SPIN UP IN CONVECTION THROUGH THE DAY.  THIS AS A
RESULT OF ADEQUATE WIND SHEAR OVER THE FORECAST AREA.  A LIMITING
FACTOR THOUGH WILL BE INSTABILITY.  WHILE IT WILL BE LIMITED...
MID/UPPER LEVEL DRIER AIR SPREADING OVER THE REGION COULD CAUSE SOME
BREAKS IN THE CLOUDS TODAY.  IF THIS OCCURS...IT WILL ALLOW FOR
BETTER DAYTIME HEATING...THUS INCREASING INSTABILITY OVER THE
FORECAST AREA...AND AIDING IN THE DEVELOPMENT OF CONVECTION.  WHILE
CONFIDENCE IN THIS IS LOW...I WILL MENTION THIS POTENTIAL IN THE HWO.

DECENT RAIN CHANCES WILL REMAIN OVER THE FORECAST AREA TONIGHT...
THROUGH SATURDAY...AND INTO SATURDAY NIGHT AS TROUGHING BEGINS TO
SET UP OVER THE MUCH OF THE EASTERN UNITED STATES.  THE BEST RAIN
CHANCES DURING THAT PERIOD WILL FALL ON SATURDAY AFTERNOON.  HIGHS
SATURDAY WILL WARM UP AROUND 90...COMBINING WITH THE ABUNDANCE OF
MOISTURE OVER THE AREA.  THIS WILL HELP TO AGAIN SPARK SHOWERS AND
STORMS OVER THE CWA.  ACTIVITY WILL LESSEN DURING THE OVERNIGHT
HOURS EACH NIGHT AS LOWS REMAIN MILD AND ONLY FALL INTO THE MIDDLE
70S. /19/

.LONG TERM...SUNDAY THROUGH FRIDAY...SUNDAY MORNING THE REMNANTS OF
ISAAC ARE EXPECTED TO BE OVER THE MID MISSISSIPPI VALLEY WITH
ASSOCIATED TROUGHING STILL SAGGING INTO NORTHERN MISSISSIPPI. RIDGES
SURFACE AND ALOFT WILL BE ACROSS THE SOUTHEAST STATES NOSING ACROSS
THE SOUTHERN PORTIONS OF OUR CWA. A VERY MOIST AIRMASS WILL STILL BE
IN PLACE OVER OUR CWA WITH PWS ABOVE TWO INCHES. THIS COMBINED WITH
DAYTIME HEATING SHOULD RESULT IN SCATTERED STORMS DURING THE
AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. MONDAY THE REMNANTS
OF ISAAC WILL MOVE FURTHER AWAY FROM OUR CWA AND OVER THE OHIO
VALLEY WITH FLAT RIDGING ALOFT FROM THE SOUTHERN PLAINS TRYING TO
SPREAD OVER OUR AREA. SURFACE RIDGING WILL SHIFT TO THE NORTHERN
GULF HELPING TO MAINTAIN OUR WARM MOIST AIRMASS. NORMAL HIGHS RUN IN
THE UPPER 80S WHILE LOWS RUN IN THE MID TO UPPER 60S. ABOVE NORMAL
TEMPERATURES ARE EXPECTED SUNDAY AND WILL CONTINUE THROUGH MUCH OF
NEXT WEEK. HIGHS SUNDAY AND MONDAY LOOK TO TOP OUT IN THE LOWER 90S
AT MOST SITE. OVERNIGHT LOWS WILL REMAIN IN THE 70S. MID LEVEL
RIDGING FROM THE PLAINS WILL EDGE OVER OUR WESTERN ZONES THROUGH
THURSDAY WHILE TROUGHING DEEPENS OVER THE SOUTHEAST STATES. THIS
WILL RESULT IN LOWER DAILY POPS BEING CARRIED IN OUR WEST WITH
GREATEST POPS GENERALLY OVER THE EAST. AS A RESULT HIGHEST
TEMPERATURES WILL BE IN THE WEST AS WELL WHERE AFTERNOON HIGHS WILL
REACH THE MID 90S TUESDAY AND WEDNESDAY. BOTH GFS AND ECMWF SHOW A
DECENT SHORTWAVE ACROSS THE NORTHERN PLAINS AND GREAT LAKES REGION
THURSDAY INTO FRIDAY. THE GFS IS DEEPER THAN THE ECMWF WITH THE
TROUGHING BY FRIDAY AND DRIVES AN ASSOCIATED COLD FRONT ACROSS OUR
CWA. THE ECMWF HANGS THE FRONT UP NORTH OF MISSISSIPPI. WL LEAN
TOWARD A SLOWER FROPA AND KEEP CHANCE POPS ACROSS THE CWA FRIDAY.
CLOUDS AND RAIN CHANCES WILL HOLD TEMPERATURES DOWN FRIDAY. /22/

&&

.AVIATION...A MIX OF VFR/MVFR CEILINGS WILL BE OBSERVED AT TAF SITES
THROUGH THE PERIOD.  SOUTH TO SOUTHEASTERLY WINDS WILL REMAIN BREEZY
THROUGH THE DAY DUE TO THE TIGHT PRESSURE GRADIENT REMAINING OVER
THE REGION AS TROPICAL STORM ISAAC CONTINUES LIFTING OUT TO THE
NORTH OVER ARKANSAS AND INTO MISSOURI.  THROUGH THE FORECAST
PERIOD...PARTICULARLY THIS AFTERNOON INTO EARLY THIS EVENING...
SCATTERED CONVECTION COULD CAUSE A DEGRADATION IN BOTH CEILINGS AND
VISIBILITIES MAKING PERIODS OF IFR FLIGHT CATEGORIES POSSIBLE IF
OBSERVED WITHIN AERODROMES. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       88  73  90  74 /  54  32  51  37
MERIDIAN      88  73  91  73 /  53  33  56  50
VICKSBURG     88  75  91  74 /  51  31  45  26
HATTIESBURG   90  75  93  74 /  62  22  49  35
NATCHEZ       88  74  91  75 /  51  19  54  30
GREENVILLE    88  74  91  74 /  79  42  41  21
GREENWOOD     88  74  90  75 /  56  39  48  31

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/22/19
Hazardous weather outlook, Aug 30, 2:52 PM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
252 PM CDT THU AUG 30 2012

MSZ025>027-036-037-043>046-048>066-072>074-312000-
LEFLORE-GRENADA-CARROLL-HOLMES-ATTALA-MADISON MS-LEAKE-NESHOBA-
KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
252 PM CDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

AS TROPICAL SYSTEM ISAAC CONTINUES TO SLOWLY MOVE NORTHWEST
OVER NORTH CENTRAL LOUISIANA...EXPECT THE POTENTIAL FOR SOME TORNADOES
WILL ALSO EXIST ACROSS THE OUTLOOK AREA THROUGH THIS EVENING. THIS
RISK FOR TORNADOES WILL BE GREATEST OVER AREAS ALONG AND EAST OF A
GREENVILLE TO BROOKHAVEN LINE.

THERE WILL BE SOME WIND ADVISORY CONDITIONS UNTIL EARLY THIS EVENING
GENERALLY ALONG AND WEST OF INTERSTATE 55. EXPECT WINDS OF 25 TO GUST
TO 35 MPH UNTIL 7 PM. THE WINDS WILL GRADUALLY DECREASE THROUGH THE
EVENING HOURS.

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM FOR LOCALLY HEAVY
RAIN EXPECTED UNTIL EARLY THIS EVENING. RAIN BANDS ASSOCIATED WITH ISAAC
WILL PIVOT ACROSS THE REGION BRINGING RAINFALL RATES OCCASIONALLY IN
EXCESS OF AN INCH PER HOUR. FLOODING HAS ALREADY BEEN REPORTED OVER
PORTIONS OF THE OUTLOOK AREA TODAY...AND WILL CONTINUE AS BANDS OF HEAVY
RAIN CONTINUE TO LIFT ACROSS EVENTUALLY RESULT IN ADDITIONAL FLASH
FLOODING IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040>042-
047-312000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN-
252 PM CDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA
AND PORTIONS OF WESTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

AS TROPICAL SYSTEM ISAAC CONTINUES TO SLOWLY MOVE NORTHWEST
OVER NORTH CENTRAL LOUISIANA...EXPECT THE POTENTIAL FOR SOME TORNADOES
WILL EXIST MAINLY EAST OF THE AREA ACROSS CENTRAL MISSISSIPPI...THROUGH THIS
EVENING. THIS RISK FOR TORNADOES WILL BE GREATEST OVER AREAS ALONG
AND EAST OF A GREENVILLE TO BROOKHAVEN LINE.

THERE WILL BE SOME WIND ADVISORY CONDITIONS UNTIL EARLY THIS EVENING
GENERALLY ALONG AND WEST OF INTERSTATE 55. EXPECT WINDS OF 25 TO GUST
TO 35 MPH UNTIL 7 PM. THE WINDS WILL GRADUALLY DECREASE THROUGH THE
EVENING HOURS.

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM FOR LOCALLY HEAVY
RAIN EXPECTED UNTIL LATE THIS EVENING. RAIN BANDS ASSOCIATED WITH
ISAAC WILL PIVOT ACROSS THE REGION BRINGING RAINFALL RATES
OCCASIONALLY IN EXCESS OF AN INCH PER HOUR. FLOODING HAS ALREADY BEEN
REPORTED OVER PORTIONS OF THE OUTLOOK AREA TODAY...AND WILL CONTINUE
AS BANDS OF HEAVY RAIN CONTINUE TO LIFT ACROSS EVENTUALLY RESULT IN
ADDITIONAL FLASH FLOODING IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING.

MSZ028>033-038-039-312000-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-
252 PM CDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

AS TROPICAL SYSTEM ISAAC CONTINUES TO SLOWLY MOVE NORTHWEST
OVER NORTH CENTRAL LOUISIANA...EXPECT THE POTENTIAL FOR SOME TORNADOES
WILL EXIST MAINLY EAST OF THE AREA ACROSS CENTRAL MISSISSIPPI...THROUGH THIS
EVENING. THIS RISK FOR TORNADOES WILL BE GREATEST OVER AREAS ALONG
AND EAST OF A GREENVILLE TO BROOKHAVEN LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Local storm report, Aug 30, 10:35 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CDT THU AUG 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND DMG GRENADA                 33.78N 89.81W
08/30/2012                   GRENADA            MS   EMERGENCY MNGR

            A TREE WAS DOWNED IN THE CITY OF GRENADA

0815 PM     NON-TSTM WND DMG HOLCOMB                 33.76N 89.98W
08/30/2012                   GRENADA            MS   EMERGENCY MNGR

            HIGH WINDS CAUSED A SHED TO COLLAPSE IN THE WESTERN PART
            OF GRENADA COUNTY. IN ADDITION A COUPLE TREES WERE
            DOWNED.

&&

DL
Special weather statement, Aug 31, 1:36 AM CDT, 2 hours 43 minutes before
MSZ043-048-049-310705-
RANKIN MS-MADISON MS-HINDS MS-
136 AM CDT FRI AUG 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
136 AM CDT FRI AUG 31 2012

A STRONG TROPICAL SHOWER CAPABLE OF PRODUCING 30 TO 40 MPH WINDS WAS
LOCATED 7 MILES NORTHWEST OF CATO AT 136 AM CDT...MOVING NORTH AT 40
MPH.

HEAVY RAIN IS ALSO POSSIBLE WITH THIS TROPICAL BAND.

PEOPLE IN EXTREME NORTHEASTERN HINDS...SOUTHEASTERN MADISON AND
CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3207 9007 3270 9011 3273 9007 3267 8973
      3264 8973 3260 8978 3249 8976 3207 8988
TIME...MOT...LOC 0636Z 197DEG 34KT 3219 8995

JA
Special weather statement, Aug 31, 2:19 AM CDT, 2 hours before
LAZ024-026-310750-
CONCORDIA LA-CATAHOULA LA-
219 AM CDT FRI AUG 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
219 AM CDT FRI AUG 31 2012

A LINE OF STRONG STORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 3 MILES SOUTHEAST OF ENTERPRISE TO 13 MILES WEST OF
LARTO AT 219 AM CDT...MOVING NORTHEAST AT 35 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN CATAHOULA AND NORTHERN CONCORDIA PARISHES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3177 9202 3189 9199 3192 9183 3188 9178
      3187 9178 3188 9173 3196 9164 3197 9160
      3189 9160 3186 9157 3180 9158 3177 9156
      3175 9152 3160 9153 3140 9179 3129 9202
TIME...MOT...LOC 0719Z 218DEG 29KT 3190 9182 3161 9183
          3139 9210

JA
Local storm report, Aug 31, 3:15 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
315 AM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND DMG 1 E GREENVILLE          33.38N 91.04W
08/30/2012                   WASHINGTON         MS   BROADCAST MEDIA

            TREE DOWNED ALONG OLLIE CIRCLE

&&

DL
Special weather statement, Aug 31, 4:12 AM CDT, 7 minutes before
LAZ023>025-311010-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-
412 AM CDT FRI AUG 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 AM CDT FRI AUG 31 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES EAST OF SHERWOOD AT 412 AM CDT...MOVING NORTHEAST AT
35 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN CATAHOULA...SOUTHERN FRANKLIN AND EXTREME WEST
CENTRAL TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3193 9191 3197 9190 3203 9191 3219 9167
      3214 9152 3195 9151 3173 9189 3193 9200
TIME...MOT...LOC 0912Z 225DEG 31KT 3186 9188

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 2:19 AM CDTSpecial Weather StatementJANCatahoula31 min
Aug 31, 2:39 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas66 min
Aug 31, 4:12 AM CDTSpecial Weather StatementJANFranklin58 min
Aug 31, 4:33 AM CDTTornado WarningJANFranklin, Madison, Richland22 min
Aug 31, 6:24 AM CDTSpecial Weather StatementJANCatahoula, Franklin61 min
Aug 31, 6:26 AM CDTSpecial Weather StatementJANMorehouse, West Carroll44 min
Aug 31, 6:36 AM CDTFlash Flood WarningJANCatahoula, Concordia, Franklin4 hr
Aug 31, 2:32 PM CDTSpecial Weather StatementJANTensas28 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.